# SDR IPXA2025022350042

- Difficulty date: January 12, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,318 hours, 20,453 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 112U20091
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CORROSION - CHORD, LEFT WING LEADING EDGE CAVITY OLES 1507.PERFORMED REPAIR I.A.W EO-92783-REQ1 REV.1
